MathSciNet Relay Station
MathSciNet bibliographic data
MR2299223 (2007m:81238) 81U15 (35C05 81Q05)
Dong, Shi-Hai; García-Ravelo, J. Exact solutions of the $s$-wave Schrödinger equation with Manning-Rosen potential. Phys. Scr. 75 (2007), no. 3, 307–309.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement